Beiträge zur Algebra und Geometrie / Contributions to Algebra and GeometryVol. 40, No. 1, pp. 15-25 (1999)

Geometrical Probabilities for Convex Test Bodies

Andrei Duma, Marius Stoka

FB Mathematik der Fernuniversität -GHS- Hagen, Lützowstr. 125, D-58084 Hagen, Germany;

Dipartimento di Matematica dell'Universita di Torino Via C. Alberto, 10, I-10123 Torino, Italy

Abstract: The purpose of the present paper is to resolve problems of the Buffon type for any convex test body and a lattice the elementary cell of which is a triangle or a regular hexagon. Finally the independence question for three lattices of parallel lines of different distances is studied.

Keywords: geometric probability, stochastic geometry, random sets; random convex sets and integral geometry

Classification (MSC91): 60D05, 52A22

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]